Hi. I was diagnosed with HPV five years ago. Since that time, I've met different doctors who tried to treat the warts with cryosurgery first and then Trichloroacetic acid. No matter how often we would do the treatments, the warts kept coming back.
Three months ago, a doctor gave me the cream Vyloma. For the first time, I saw encouraging results. I used the for 8 weeks, as prescribed. The warts were gone but now (3 weeks later), I see that a small one seems to be coming out again. It says everywhere that I should not use the cream for more than 8 weeks. I've waited 3 weeks, does it mean I can use it again or should I wait some more?
For the first time in 5 years, I'm seeing results and I don't want to let them take over again. According to most articles, warts appearances generally last 2 years but for me it's been a lot longer and I wish to have a normal life again. Please help!
Speak to you dermotologist about the cream. During those 3 weeks, did you drink? Smoke? Eat unhealthy? Get little rest? Not exercise? Not taking vitamins to boost your immune system? Some of us think these things impacts recovery.
For small warts, several medications(like podophyllum resin, Podofilox (Condylox), Trichloroacetic and bichloroacetic acids, Imiquimod 5% cream and interferons) are available, which can be applied directly to the surface of the warts. You can use the cream if it helping you. Other treatment options include electrical cautery, surgical removal, Carbon dioxide laser treatment and electrodesiccation.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.